MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG CV CATHETER, SINGLE-LUMEN, 8F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG CV CATHETER, SINGLE-LUMEN, 8F; CHRONIC CATHETERS
Model Number 7711800
Medical Device Problem Codes Component Missing (2306); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that upon receiving the package, sterile barrier of the package allegedly breached.There was no patient contact.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: a complaint history review was performed.This is the second complaint reported for this lot number.A device history record review was performed and the lot met all release criteria.Investigation summary: one sealed groshong 8 f single-lumen cv catheter kit was returned for evaluation and three electronic photos were provided for review.The investigation is confirmed for the reported tear, rip or hole in device packaging as a small hole is noted on the tyvek lid of the package during sample evaluation and the photo review also confirms the same.Further during photo review the inner cardboard partitions were found missing inside the carton box.However, the investigation is inconclusive for the reported component missing issue as the exact circumstances at the time of the reported events are unknown.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.D4 (expiry date: 10/2025).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that upon receiving the package, sterile barrier of the package allegedly breached.It was further reported that the component was allegedly missing.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the second complaint reported for this lot number.A device history record review was performed and the lot met all release criteria.Investigation summary: one sealed groshong 8 f single-lumen cv catheter kit was returned for evaluation and three electronic photos were provided for review.The investigation is confirmed for the reported tear, rip or hole in device packaging as a small hole is noted on the tyvek lid of the package during sample evaluation and the photo review also confirms the same.Further during photo review the inner cardboard partitions were found missing inside the carton box.However, the investigation is inconclusive for the reported component missing issue as the exact circumstances at the time of the reported events are unknown.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 10/2025).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GROSHONG CV CATHETER, SINGLE-LUMEN, 8F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key11647288
Report Number3006260740-2021-01276
Device Sequence Number3499056
Product Code LJS
UDI-Device Identifier00801741036743
UDI-Public(01)00801741036743
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K831386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7711800
Device Catalogue Number7711800
Device Lot NumberREEY1254
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer07/16/2021
09/29/2021
12/11/2021
Initial Report FDA Received Date04/12/2021
Supplement Report FDA Received Date08/12/2021
10/04/2021
12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown